# SDR USAAD97113

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transfer Cylinde
- Part number: 3790055101
- Condition: Cracked
- Location: Rt Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLT/FAY - FLT 939 - AFTER TAKEOFF, RIGHT HYDRAULIC SYSTEM QUANTITY WENT TO ZERO.  RETURNED TO FIELD.  REPLACED HYDRAULIC TRANSFER CYLINDER.  (X)
